MathSciNet Relay Station
MathSciNet bibliographic data
MR1926668 60K35 (60E15 82B43)
Baik, Jinho; Deift, Percy; McLaughlin, Ken T.-R.; Miller, Peter; Zhou, Xin Optimal tail estimates for directed last passage site percolation with geometric random variables. Adv. Theor. Math. Phys. 5 (2001), no. 6, 1207–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement